| Model Number |
MICL13.2 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/10/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: lens was returned in liquid, in a lens vial.Visual inspection found the lens missing a piece of one haptic.Work order search: one similar claim was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter stated that a micl13.2 implantable collamer lens, -12.5 diopter, tore during loading.There was patient contact and the backup lens was implanted.The reporter stated it was not due to user error.The reporter was unable to provide further information.If additional information is received, a supplemental medwatch report will be submitted.